English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2348108      Online Users : 33
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40301

Title: Covariance Control with Variance Constraints for Continuous Perturbed Stochastic Systems
Authors: Hung-Yuan Chung;Wen-Jer Chang
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Nominal systems;perturbed systems;constrained variance design;state covariance assignment;algebraic Riccati equation
Date: 1992-11
Issue Date: 2017-01-17T04:01:27Z
Publisher: Systems & Control Letters
Abstract: Abstract:This paper proposes an approach which deals with the variance constraints for the perturbed stochastic systems. The purpose of this approach is to develop a novel methodology, which is based on the theory of covariance control, to solve the constrained variance design problem for the linear perturbed stochastic systems. Particular attention is paid to the case in which there are only uncertain perturbations in the state dynamic matrix. Moreover, an example is given to illustrate the power of the technique.
Relation: 19(5), pp.413-417
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40301
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML60View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback